# SDR DL777040771

- Difficulty date: August 16, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 18,967 hours, 3,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 00000
- Condition: Inoperative
- Location: Emergency Lightc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS AT ROWS 45-56 ARE NOT TESTING.  REPLACED POWER SUPPLY.
